Skip to content
TTC and Estrogen Patch Vivelle
avatar
An_248927 posted:
I was put on estrogen patch (low dosage vivelle patch) because I was diagonsed with low estrogen that caused severe PMS two months ago.


I want to ttc and have been tracking ovulation - I always ovulated around day 11 based on OPKs. I had very regular periods. The estrogen patch definitely helped with PMS however, ever since going on the patch I have not had a period. Gyn says I should wear the patch all the time.


Since my period stopped all of a sudden after starting the patch, do I have stop to get a regular cycle again? Should I only wear it on specific days instead of all the time?

Reply


Featuring Experts

David Walmer, MD, PhD is a reproductive endocrinologist and infertility specialist at Atlantic Reproductive Medicine Specialists . During his 25 year...More

Helpful Tips

Birth Control concerns with fertility
I'm 31 and I stopped taking my birth control two years ago to try to conceive. My period has been close to nonexistent and only has showed ... More
Was this Helpful?
0 of 2 found this helpful

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Fertility Center